bloodsugar control an pain

jimmuel
By jimmuel Latest Reply 2014-07-14 11:39:56 -0500
Started 2014-07-13 10:47:42 -0500

Hi everyone been awhile sence I've been on,alote has happend in my life too,got married for the first time.my blood sugar was doing great from all of your help with proper diet an exersize,but now its going on a rollarcoaster since my knee's an elbows are going out an have been taking cortizone shots an vicodon pain pills.but I told my surgen that I an not going to get the cortizone anymore but my bs hasnt came down.so my main question is can pain or vicodan keep your bloodsugar high I was running 95 to 100 BS an a A1C as a 6 now it's a 9 to 10 an my morning BS is in the upper 210 to 230


7 replies

camerashy
camerashy 2014-07-13 21:38:18 -0500 Report

Chronic pain will make your sugar higher. I have a bad back. I'm having trouble getting back in control. Some antibiotics will raise it, too - some a lot. Some pain meds make it go up. Check with your Endocrinologist about pain meds that won't mess with it.

jimmuel
jimmuel 2014-07-14 02:02:00 -0500 Report

thanks Carerashy,I will discuss this with my doctor,but I havent gotten a endo,but am thinking about changing mt doctor to another town with more of a help instead of being a gieny pig

camerashy
camerashy 2014-07-14 11:39:56 -0500 Report

For diabetes control, you really should find an endocrinologist. Most of them sort of specialize in diabetes, if you can find one of those that would be great.

Gabby
GabbyPA 2014-07-13 19:38:37 -0500 Report

When our body has pain, it requires energy to help you deal with it. So a chronic pain will cause issues for sure. I would talk to your doctor and see if there are some alternatives for you.

Irish1951
Irish1951 2014-07-13 12:01:24 -0500 Report

I too was put on a cortisone after dental surgery and immediately saw a jump of 50-60 pts after eating. These were meals that I had regularly had eaten with little effect on my numbers. The course of Meds lasted 8 days. My numbers have come back down but I still can get a spike for no apparent reason 1 month after finishing the cortisone. Hopefully this will be less of problem going forward.

Next Discussion: Spammer friends? »